# SDR COMA0010305

- Difficulty date: August 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- Aircraft time: 22,747 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12005805003
- Condition: Corroded
- Location: Fuselage
- Part time: 3,948 hours, 4,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE, THE FUSELAGE FORWARD CENTER CABIN FLOOR BEAM BUTT-STRAP WAS FOUND TO BE CORRODED.  THE BUTT-STRAP WAS REPLACED IN ACCORDANCE WITH THE EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES.
